# SDR UPS00834568

- Difficulty date: December 26, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 356
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS DO NOT TEST.     R&R'D EMERGENCY LIGHT BATTERY PACK W/ REF TO M/M 33-50-01 LIGHTS OPE RATE NORMALLY.
